SciELO - Scientific Electronic Library Online

 
vol.38 issue3Oscillation of solutions to a generalized forced nonlinear conformable fractional differential equationRainbow neighbourhood number of graphs author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

SAHA, P.; SAMANTA, T. K.; MONDAL, P.  and  CHOUDHURY, B. S.. Stability of two variable pexiderized quadratic functional equation in intuitionistic fuzzy Banach spaces. Proyecciones (Antofagasta) [online]. 2019, vol.38, n.3, pp.447-468. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2019-03-0029.

The present work is about the stability of a Pexiderised quadratic functional equation. The study is in the framework of intuitionistic fuzzy Banach spaces. The approach is through a fixed point method. The stability studied is Hyers-Ulam-Rassias stability type.

Keywords : Hyers-Ulam stability; Pexider type functional equation; Intuitionistic fuzzy norm; Alternative fixed point theorem; 03E72; 97I70; 39B82.

        · text in English     · English ( pdf )